I have been using the patch for about a month and a half now. I was on my first patch of my cycle. My patch removal day is Sunday. I had unprotected sex on this Sunday, the 28th of August. My boyfriend is sure he pulled out and didn't leave any of him behind. But to be sure I took a generic form of Plan B (because that's what our pharmacy provides) within 40-42 hours. My scheduled period on the patch should be Sept. 11th (I usually have irregular periods). After 5 days of taking the generic Plan B I had brown discharge mixed with a little clear. The day after (6 days after Plan B) I am having somewhat light bleeding. Enough that I have changed my panty liner 4 times today, but not enough for a super tampon. Is this implantation bleeding, ovulation bleeding (since its around that time now) or side effects of the generic? Please help, a little stressed out.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.